# SDR DALA2022121408102

- Difficulty date: October 16, 2020
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 87,405 hours, 38,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN PRESSURE DECK MEMBRANE UPPER SURFACE UNDER TI-ANGLE AND OTBD TEE-ANGLE. CORRECTIVE ACTION: COMPLIED WITH ERA 587667-32.
